# SDR NOCA2013122321

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 83,772 hours, 14,129 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Condition: Corrupted
- Location: Cdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH CDU'S HAVE ERRONEOUS DISPLAYS IN FLIGHT.  UNABLE TO EXECUTE.  PERFORMED OPS CHECK OF THE FMC IAW AMM 34-61-00, NO FAULTS NOTED.  NEW FLT PLAN INPUT TO FMC WITH NO ISSUES NOTED.  ACFT OK FOR SERVICE.
